# SDR ASOA2015110614041

- Difficulty date: November 6, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF FS 295, RT OF STR 27 & OTBD OF 25R CORRODED.  REMOVED CORROSION OF FRAME FS 295 FWD & AFT OF THE FRAME IAW SRM TR 51-0050.  RECEIVED AND COMPLIED WITH EA 32-2015-406.  RECEIVED AND COMPLIED WITH ECTC EA 32-2015-406.
